MAUDE Adverse Event Report: STRYKER GMBH GLENOSPHERE TRIAL - 36MM X 2MM THK CONCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH GLENOSPHERE TRIAL - 36MM X 2MM THK CONCENTRIC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5901-C-3602
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "placing trial noticed that one of the tabs had come off.".
 
Event or Problem Description
As reported: "placing trial noticed that one of the tabs had come off.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the product was returned but could not be inspected at the moment because of the facility access restrictions in place due to the covid-19 pandemic.The case will be reassessed as soon as the restriction is lifted.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
As reported: "placing trial noticed that one of the tabs had come off.".
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device inspection revealed the following: one of the pegs on the border of the device is broken making the instrument unusable.This device was manufactured in 2016, and has been properly functioning for 4 years.Normal wear can therefore be considered the root cause of the event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.

Brand Name
GLENOSPHERE TRIAL - 36MM X 2MM THK CONCENTRIC
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9924846
Report Number0008031020-2020-01060
Device Sequence Number16958245
Product Code KWS
UDI-Device Identifier07613327100471
UDI-Public07613327100471
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5901-C-3602
Device Catalogue Number5901-C-3602
Device Lot NumberMAC11A02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer05/07/2020
07/02/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date06/02/2020
07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1